# SDR HEEA061600

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Button
- Part number: 453105004
- Condition: Inoperative
- Location: Loran
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTER BUTTON INOPERATIVE.  REPLACED RUBBER KEYPAD.  REPAIRED.  TESTED.  FUNCTION CHECK GOOD.
